×

Found 423 Documents (Results 1–100)

Lie algebras of infinitesimal affine transformations of tangent bundles. (English. Russian original) Zbl 07798166

J. Math. Sci., New York 276, No. 4, 570-575 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 180, 103-108 (2020).
MSC:  53B05
PDFBibTeX XMLCite
Full Text: DOI

\(O_2(\mathbb{C})\)-vector bundles and equivariant real circle actions. (English) Zbl 1455.14091

Kuroda, Shigeru (ed.) et al., Polynomial rings and affine algebraic geometry. Selected papers based on the presentations at the conference, PRAAG 2018, Tokyo, Japan, February 12–16, 2018. Cham: Springer. Springer Proc. Math. Stat. 319, 209-221 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Holonomy pseudogroup of a manifold over the algebra of dual numbers and some its applications. (English. Russian original) Zbl 1434.53032

Russ. Math. 63, No. 2, 74-79 (2019); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2019, No. 2, 82-88 (2019).
MSC:  53C15 16R99
PDFBibTeX XMLCite
Full Text: DOI

Explicit biregular/birational geometry of affine threefolds: completions of \({\mathbb A}^3\) into del Pezzo fibrations and Mori conic bundles. (English) Zbl 1396.14017

Masuda, Kayo (ed.) et al., Algebraic varieties and automorphism groups. Proceedings of the workshop held at RIMS, Kyoto University, Kyoto, Japan, July 7–11, 2014. Tokyo: Mathematical Society of Japan (MSJ) (ISBN 978-4-86497-048-8/hbk). Advanced Studies in Pure Mathematics 75, 49-71 (2017).
MSC:  14E30 14R10 14R25
PDFBibTeX XMLCite
Full Text: arXiv

A harmonic endomorphism in a semi-Riemannian context. (English) Zbl 1401.53021

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 17th international conference on geometry, integrability and quantization, Sts. Constantine and Elena (near Varna), Bulgaria, June 5–10, 2015. Sofia: Avangard Prima. Geometry, Integrability and Quantization, 172-181 (2016).
PDFBibTeX XMLCite
Full Text: Euclid

Infinitesimal affine transformations of a Weil bundle of second order with complete lift connection. (English. Russian original) Zbl 1337.53024

Russ. Math. 59, No. 12, 1-9 (2015); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2015, No. 12, 3-13 (2015).
MSC:  53B05
PDFBibTeX XMLCite
Full Text: DOI

On smooth hypersurfaces containing a given subvariety. (English) Zbl 1322.14069

Krasiński, Tadeusz (ed.) et al., Analytic and algebraic geometry. Dedicated to the memory of Stanisław Łojasiewicz. Lodz: University of Lodz, Faculty of Mathematics and Computer Science (ISBN 978-83-7969-017-6/hbk). 51-55 (2013).
PDFBibTeX XMLCite

Open problems in differential geometry. (English) Zbl 1302.53003

Ji, Lizhen (ed.) et al., Open problems and surveys of contemporary mathematics. Somerville, MA: International Press; Beijing: Higher Education Press (ISBN 978-1-57146-278-7/pbk). Surveys of Modern Mathematics 6, 397-477 (2013).
Reviewer: Ioan Pop (Iaşi)
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software